| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 9, 2015, no. 49-52


Dug Hun Hong, Jae Duck Kim
      The existence of T-iid random fuzzy variables and its law of large numbers
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 49, 2407-2418
      http://dx.doi.org/10.12988/ijma.2015.58192

Seog-Hoon Rim, Joohee Jeong, Dong-Jin Kang
      A note on q-analogues of degenerate Boole numbers and polynomials
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 49, 2419-2430
      http://dx.doi.org/10.12988/ijma.2015.58189

Hoonjoo Kim
      Some properties of quasi-convex functions on abstract convex spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 49, 2431-2440
      http://dx.doi.org/10.12988/ijma.2015.59238

Jongkyum Kwon, Jin-Woo Park
      A note on mixed-type special polynomials related to Boole polynomials
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 49, 2441-2448
      http://dx.doi.org/10.12988/ijma.2015.59224

Jae Duck Kim, Dug Hun Hong
      The upper bound for Sugeno integral of nonnegative convex functions
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 50, 2449-2457
      http://dx.doi.org/10.12988/ijma.2015.58198

Qinfu Sun, Xinqiu Zhang
      The solution for semipositone BVP
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 50, 2459-2467
      http://dx.doi.org/10.12988/ijma.2015.59234

Chul Woo Lee
      Linear Weingarten rotational surfaces in pseudo-Galilean 3-space
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 50, 2469-2483
      http://dx.doi.org/10.12988/ijma.2015.58203

A. Shobana, S. Palaniammal
      Connected domination number in circulant graphs
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 50, 2485-2488
      http://dx.doi.org/10.12988/ijma.2015.59228

Junesang Choi, S. K. Q. Al-Omari, Praveen Agarwal
      Note on the transform S and its generalization in the space of Boehmians
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 50, 2489-2504
      http://dx.doi.org/10.12988/ijma.2015.58206

Dug Hun Hong
      A note on maximum Renyi entropy OWA problem
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 51, 2505-2511
      http://dx.doi.org/10.12988/ijma.2015.58201

Larbi Alaoui, Youssef El Alaoui
      AEG property of a cell cycle model with quiescence in the light of translation semigroups
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 51, 2513-2528
      http://dx.doi.org/10.12988/ijma.2015.59221

Israel Ncube
      A necessary and sufficient condition for the stability of a certain transcendental quasi-polynomial
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 51, 2529-2538
      http://dx.doi.org/10.12988/ijma.2015.59226

Baohua Qiu, Haihua Liang
      Canonical forms of planar quasi-homogeneous coprime polynomial systems of degree 6
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 51, 2539-2553
      http://dx.doi.org/10.12988/ijma.2015.58208

C. E. Chidume, A. U. Bello, M. E. Okpala, P. Ndambomve
      Strong convergence theorem for fixed points of nearly uniformly L-Lipschitzian asymptotically generalized \Phi-hemicontractive mappings
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 52, 2555-2569
      http://dx.doi.org/10.12988/ijma.2015.54144

C. S. Ryoo
      On the degenerate q-tangent numbers and polynomials associated with the p-adic integral on Zp
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 52, 2571-2579
      http://dx.doi.org/10.12988/ijma.2015.59235

Alex M. Montes, Ricardo Cordoba
      Periodic travelling waves for a generalized dispersive equation
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 52, 2581-2590
      http://dx.doi.org/10.12988/ijma.2015.58196

Priscilla S. Macansantos
      A stability result for fixed point iteration in partial metric space
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 52, 2591-2597
      http://dx.doi.org/10.12988/ijma.2015.58188


Journals | Books | Author guidelines